# SDR GTIA2023012636907

- Difficulty date: January 24, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N673NK
- Make and model: Airbus A321-231
- Aircraft serial: 7395
- Aircraft time: 19,675 hours, 8,668 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164907443
- Condition: Faulted
- Location: E/E Bay
- Part time: 19,676 hours, 8,668 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

VENT BLOWER FAN FAULT-FOUND CB AD10 AVNCS VENT/BLOWER/FAN POPPED. REF TSM 21-00-00-810-804-A. REMOVED AND REPLACED FIN 20HQ FAN-AVIONICS IAW AMM 21-26-51-400-001A. OPS CHECK GOOD. NO ODOR NOTED.
